# SDR ASAA2019063029887

- Difficulty date: June 30, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 47,431 hours, 14,077 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 1 FAILED ABOUT 90 MINUTES INTO THE FLIGHT - NO AUDIO AT ALL, SENSITIVITY AT 100%. CIRCUIT BREAKER NOT POPPED. GROUNDED - YES. ABLE TO COMMUNICATE. SYS CKS NML. NO FAULTS FOUND. PERFORMED SYS OPS TEST REF AMM 23-11-00.
